2008, Volume 13, Number S08

Open Access Open Access  Restricted Access Subscription or Fee Access

Table of Contents

Articles

On the Cauchy problem for wave equations with time-dependent coefficients PDF
Tamotu Kinoshita, Karen Yagdjian 1-20
Nonlocal Semi-linear Hyperbolic Integro-differential Equations in a Banach Space PDF
D. Bahuguna, D.N. Pandey, A. Ujlayan 21-30
The Time Limit Assignment Problems PDF
Guozhong Bai, Xiao-Xiong Gan 31-40
Fundamental solutions for degenerated elliptic equation with two perpendicular lines of degeneration PDF
Anvar Hasanov 41-49
Estimates for Green’s Function of a Vector Differential Equation with Variable Delays PDF
Michael I. Gil 50-62
The Extended Hecke Groups as Semi-Direct Products and Related Results PDF
A.S. Cevik, N.Y. Ozgur, R. Sahin 63-72
A Related Fixed Point Theorem for Two Pairs of Set Valued Mappings on Two Complete Metric Spaces PDF
Aliouche Abdelkrim, Brian Fisher 73-78
Buckling Load for Stepped Column PDF
A. John Wilson 79-94
The Discussion on Theory of Super-variable Function PDF
Di-chen YU, Da-wei SUN 95-113


Disclaimer/Regarding indexing issue:

We have provided the online access of all issues and papers to the indexing agencies (as given on journal web site). It’s depend on indexing agencies when, how and what manner they can index or not. Hence, we like to inform that on the basis of earlier indexing, we can’t predict the today or future indexing policy of third party (i.e. indexing agencies) as they have right to discontinue any journal at any time without prior information to the journal. So, please neither sends any question nor expects any answer from us on the behalf of third party i.e. indexing agencies.Hence, we will not issue any certificate or letter for indexing issue. Our role is just to provide the online access to them. So we do properly this and one can visit indexing agencies website to get the authentic information.